# SDR ASAA2015050711698

- Difficulty date: May 7, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 344-360, LBL 11 INTERCOSTAL IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. R & R THE INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400.
